# SDR ASAA2019020728115

- Difficulty date: February 7, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 45,779 hours, 13,866 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD, S/N 894424 FOUND MISSING AND CHIPPED CU-NI-IN COATING BEYOND LIMITS OF AREA X. BLADES NR 1 DD459254-L NR 6 S/N DD458565-G NR 11 S/N DD458388-Y NR 21 S/N DD456868-U. GROUNDED - YES. REPLACED NR 1 ENGINE FAN BLADES NR 1, 6, 11 & 21 AND THEIR PAIR BLADES NR 13, 18, 23 & 9 RESPECTIVELY.
